# SDR SWIA200515595

- Difficulty date: September 24, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 26,198 hours, 36,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED FLOOR EMERGENCY LIGHT AT OVERWING EXITS INOP.   REPAIRED WIRES TO RED FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
